| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 5 Volume 39 Number 6 Volume 40S Number 1

previous article 1

Research articles

ScienceAsia 39(2013): 653-655 |doi: 10.2306/scienceasia1513-1874.2013.39.653


On some Diophantine problems in 2×2 integer matrices


Walisa Intrarapak, Supawadee Prugsapitak*

 
ABSTRACT:     Let F be an algebraic number field with OF its ring of algebraic integers. We find a condition for which the equation aXn+bYn=cZn where a,b,cOF does not hold over a 2×2 matrix ring over a ring of algebraic integers.

Download PDF

0 Download 22 View


Department of Mathematics and Statistics, Faculty of Science, Prince of Songkla University, Hatyai, Songkla 90110 Thailand

* Corresponding author, E-mail: supawadee.p@psu.ac.th

Received 21 Sep 2012, Accepted 13 Nov 2013